Menu
Cart 0

Nurofen Tablets Ibuprofen, 200 mg, 16 Tablets

Nurofen

  • £2.34


Nurofen Tablets Ibuprofen, 200 mg, 16 Tablets



Product Details

  • Units: 16 count
  • Storage Instructions: KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.Do not store above 25°C. Store in the original pack.
  • Manufacturer contact: Wellcroft House Wellcroft Road Slough Sl1 4Aq
  • Brand: Nurofen
  • Format: Tablets
  • Serving Size: 100 Grams
  • Date First Available: 5 Aug. 2008
  • Fast, effective pain relief
  • Contains ibuprofen
  • Provides up to 8 hours of relief, from mild to moderate pain with 400 mg dose
  • Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
  • Nurofen 200 mg Tablets; contains ibuprofen; for pain relief; always read the label-UK/N/1118/0129

Nurofen 200 mg Tablets have anti-inflammatory properties and provide relief from pain for up to 8 hours with a 400 mg dose. Ingredients Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll(0, data.expander.$expander[0].offsetTop-100); }); }); Directions Dosage:For oral administration and short-term use only.Adults and children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required.Leave at least 4 hours between doses.Do not exceed 6 tablets in 24 hours.If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor. Safety Warning Do not take if you: Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers Are taking other NSAID pain killers or aspirin with a daily dose above 75mg Speak to a pharmacist/doctor before taking if you: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems Are a smoker Are pregnant Do not give to children under 12 years. Warning: Do not exceed the stated dose. Read the enclosed leaflet carefully before use. Keep all medicines out of the reach and sight of children. Manufacturer Contact Information Wellcroft House Wellcroft Road Slough Sl1 4Aq See more


We Also Recommend